Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Connected and disconnected plane sets and the functional equation $f\left( x \right) + f\left( y \right) = f\left( {x + y} \right)$


Author: F. B. Jones
Journal: Bull. Amer. Math. Soc. 48 (1942), 115-120
DOI: https://doi.org/10.1090/S0002-9904-1942-07615-4
This work is cited by: Bull. Amer. Math. Soc., Volume 50, Number 6 (1944), 442--446
MathSciNet review: 0005906
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07615-4